MathSciNet Relay Station
MathSciNet bibliographic data
MR156357 (27 #6281) 57.10
Lashof, R. Poincaré duality and cobordism. Trans. Amer. Math. Soc. 109 1963 257–277.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement